Theoretical Economics Letters

Vol.2 No.3(2012), Paper ID 21503, 2 pages



Another Look at Becker’s Irrational Consumer


Richard M. Peck


Department of Economics, University of Illinois at Chicago, Chicago, USA


Copyright © 2012 Richard M. Peck et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

R. Peck, "Another Look at Becker’s Irrational Consumer," Theoretical Economics Letters, Vol. 2 No. 3, 2012, pp. 262-263. doi: 10.4236/tel.2012.23047.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.